# SDR MWEA96562

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 9911840
- Condition: Cracked
- Location: Bs 916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND FRAME TO SKIN ATTACH CLIP CRACKED AT STA 916 BETWEEN LONGERON 16R AND 17R.  REPLACED SHEAR CLIP IAW SRM 51-30-01, FIG 1.
